# SDR IPXA2024012144220

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR, AFT UPPER INNER SEAL BROKEN. DOT 73-009 VERIFIED REPLACEMENT OF SEAL AT FWD CREW DOOR AFT UPPER INNER SIDE IAW A300 AMM 12-21-12/001
